MAUDE Adverse Event Report: VYAIRE MEDICAL GMBH PRODUCT VYNTUS BODY

VYAIRE MEDICAL GMBH PRODUCT VYNTUS BODY
Catalog Number VYNB
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2023 during a complaint search it became evident, that this complaint is a similar complaint to the reportable complaint (b)(4).The reporting decision was updated accordingly.The customer called and complained that the us sensor easily becomes loose and could fall down in case a patient touches it unintentional.During remote troubleshooting no final cause could be identified.The sensor was not sent back for investigation.The us sensor was replaced during a standard maintenance at customers site.The capa investigation identified the following root cause: misuse of the uss as a ¿handle¿ to change the support arm position instead of using the proper handle of the vyntus body support arm or the support arm itself.This misuse loosens the mechanical connection between the uss and the fpv so it becomes insufficient to hold the uss in place.
 
Event or Problem Description
The customer complained that the us sensor detaches easily.No patient injuries happened.

Brand Name
PRODUCT VYNTUS BODY
Common Device Name
VYNTUS BODY
Manufacturer (Section D)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM  97204
Manufacturer (Section G)
VYAIRE MEDICAL GMBH
leibnizstrasse 7
hoechberg 97204
GM   97204
Manufacturer Contact
maren wiese
leibnizstrasse 7
hoechberg 97204
GM   97204
MDR Report Key17827558
Report Number9615102-2023-00141
Device Sequence Number6101206
Product Code JEH
UDI-Device Identifier04250892904672
UDI-Public(01)04250892904672(11)181101
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVYNB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date09/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2018
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown